# SDR HEEA080167

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- Aircraft time: 10,849 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 406040056101
- Part serial: A1515
- Condition: Cracked
- Location: Gearbox
- Component: Xmsn (Hr/Fa), 206040004107
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATIONS FOUND ON WEBS DURING NDT INSPECTION OF CASE. TO BE SENT TO VENDOR.
